# SDR BJNA030700

- Difficulty date: July 14, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE PREFLIGHT INSPECTION, THE EMERGENCY EXIT LIGHT LOCATED BY THE LEFT AFT ENTRY DOOR EXTERIOR WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BULB IAW BOEING MM 33-51-0, SYSTEM NOW CHECKS NORMALLY.  (M)
